# SDR SWAA064472

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 661, LBL 25.  REPAIRED BEAM PER SWA EA.
